Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted composition operator on the Fock space


Author: Sei-ichiro Ueki
Journal: Proc. Amer. Math. Soc. 135 (2007), 1405-1410
MSC (2000): Primary 47B38; Secondary 30D15
Published electronically: October 27, 2006
Erratum: Proc. Amer. Math. Soc. (recently posted)
MathSciNet review: 2276649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the boundedness and compactness of a weighted composition operator on the Fock space. Our results use a certain integral transform. We also estimate the essential norm of a weighted compositon operator. The result could be extended to the higher-dimensional case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B38, 30D15

Retrieve articles in all journals with MSC (2000): 47B38, 30D15


Additional Information

Sei-ichiro Ueki
Affiliation: Department of Mathematics, Nippon Institute of Technology, Miyashiro, Saitama 345-8501, Japan
Address at time of publication: 2-18-4, Miyashiro-Machi Chuo, Minamisaitama, Saitama 345-0821 Japan
Email: sueki@camel.plala.or.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08605-9
PII: S 0002-9939(06)08605-9
Keywords: Weighted composition operators, Fock space, entire function
Received by editor(s): October 25, 2005
Received by editor(s) in revised form: December 5, 2005
Published electronically: October 27, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.